Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Wants to dye beard. Using Just For Men, severe itching, burning. Suggestions?

Hello, what can I use to dye my beard without skin irritation? I ve been using Just For Men for 5 years but the last few times I used it I experienced severe itching and burning so I had to shave the beard off yesterday. I want to grow it back and dye it so I won t have grey hair . Any suggestions?... Also, what can I use to reduce skin irritation from shaving and help my skin heal from the Just For Men?... I do use Netruagena post shave skin care with spf 20. Thank you for your help.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.i think you are should use paradiamine free of the band hairmax
Dye.use hair max color which is free from paraphe
Hylene diamine free which causes less irritation.use anti
Use antihistamine before applying dye causes minimal irritation
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor